Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. C. Evans
Title: Partial differential equations
Additional book information: Grad. Stud. Math., vol. 19, Amer. Math. Soc., Providence, RI, 1998, xvii + 662 pp., ISBN 0-8218-0772-2, $75.00

References [Enhancements On Off] (What's this?)

  • [A] S. Agmon, Lectures on Elliptic Boundary Value Problems, D. Van Nostrand, 1965. MR 31:2504
  • [BJS] L. Bers. F. John, and M. Schecter, Partial Differential Equations, John Wiley and Sons, 1964. MR 29:346
  • [CP] J. Chazarain and A. Piriou, Introduction to the Theory of Linear Partial Differential Equations, North-Holland, 1982. MR 83j:35001
  • [G] P. Garabedian, Partial Differential Equations, John Wiley and Sons, 1964. MR 28:5247
  • [GT] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, $2^{\rm nd}$ ed., Springer-Verlag, 1983. MR 86c:35035
  • [H] L. Hörmander, The Analysis of Partial Differential Equations vols. I-IV, Springer-Verlag, 1983, 1983, 1985, 1985. MR 85g:35002a; MR 85g:35002b; MR 87d:35002a; MR 87d:35002b
  • [J] F. John, Partial Differential Equations, $4^{\rm th}$ed., Springer-Verlag, 1982. MR 87g:35002
  • [L] J.-L. Lions, Quelque Méthodes de Résolution des Problèmes aux Limites non Linéaires Dunod, 1969. MR 41:4326
  • [R] J. Rauch, Partial Differential Equations, Springer-Verlag, 1991. MR 94e:35002
  • [S] J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, 1983. MR 84d:35002
  • [Ta] M. Taylor, Partial Differential Equations vols. I-III, Springer-Verlag, 1996, 1997. MR 98b:35002b; MR 98b:35003; MR 98k:35001
  • [Tr] F. Treves, Basic Linear Partial Differential Equations, Academic Press, 1975. MR 56:6063

Review Information:

Reviewer: Jeffrey Rauch
Affiliation: University of Michigan
Email: rauch@umich.edu
Journal: Bull. Amer. Math. Soc. 37 (2000), 363-367
MSC (2000): Primary 35-XX; Secondary 49-XX, 47-XX
DOI: https://doi.org/10.1090/S0273-0979-00-00868-5
Published electronically: March 3, 2000
Review copyright: © Copyright 2000 American Mathematical Society
American Mathematical Society